Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had gallbladder surgery. Having pain in stomach, back and chest, constipation. Can I take aciloc?

I am 50 Year/F. I have pain in my stomach , back and chest and I had my gall bladder surgery (because of gallstones) 12 days ago. Now my regular medicines are Becosules, Limcee, Pantosec and Lyser D (lyser-d only when paining). I think this is gas problem because I always suffering from constipation .Some people suggested me to take aciloc. In this case please help me, its paining like anything.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
HI azman.nabi.

I THINK YOU HAVE PEPTIC ULCER DISEASE SO DON'T TAKE ANY MEDICATION BLINDLY DO A UPPER GI ENDOSCOPY TO CONFIRM THE DIAGNOSIS AND ALSO DO A BIOPSY FOR H PYLORI BACTERIA AND CONSULT A GASTROENTEROLOGIST BASED ON THIS REPORT HE WILL PRESCRIBE THE CORRECT DRUG WITH DURATION NEEDED FOR YOU .IF H PYLORI FOUND THEN YOU WILL NEED ANTI H PYLORI MEDICATIONS.

ALWAYS REMEMBER ANY ANTI PEPTIC ULCER DRUGS USED TO BE TAKEN FOR 6 WEEKS NOT LIFE LONG.

FOR YOUR CONSTIPATION TAKE PLENTY OF WATER,VEGETABLES AND IF NOT RESOLVE THEN ANY LAXATIVE CAN BE TAKEN BUT NOT MORE THAN 7 DAYS OTHERWISE YOU WILL BE A HABITUAL CONSTIPATIOR.

ABOUT YOUR BACK AND CHEST PAIN I THINK IT IS SIMPLE SOMATISATION FOR THAT SMALL DOSES OF ANTIDEPRESSANT LIKE AMITRYPTYLINE IS SUFFICIENT.

THANK YOU
DR SOURAV GANGULY

Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor